# SDR 2006UALA00181

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1142
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FUSELAGE BS 1142, CUTOUT FOR HORIZ STAB AFT SPAR FITTINGS, UPPER-INSIDE CHORD ANGLE, CRACK APPROX 2.5 INCHES LONG.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE REF SRM 51-70-11.
